Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 141, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 30, 2006, 6:52 AM CDT for Fond du Lac County, Green Lake County, Marquette County, Wisconsin. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2006, 6:52 AM CDT (11:52 UTC)
- Expired
- Jul 30, 2006, 7:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI
The radar
The Green Bay radar (KGRB), 103 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 7:15 AM CDT | TSTM WND DMG | Montello, WI | TREES/POWERLINES SCATTERED DOWN ACROSS THE COUNTY. |
| Jul 30, 7:30 AM CDT | TSTM WND DMG | 2 Sw Ripon, WI | TREES/POWERLINES DOWN ALONG HIGHWAY 23. |
| Jul 30, 7:32 AM CDT | TSTM WND DMG | Taycheedah, WI | SMALL TO MEDIUM SIZE TREE BRANCHES AND POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 4:10 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1394 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 301152 SVRMKX WIC039-047-077-301245- /O.NEW.KMKX.SV.W.0141.060730T1152Z-060730T1245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 652 AM CDT SUN JUL 30 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN * UNTIL 745 AM CDT * AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 30 MILES NORTH OF NORTH FOND DU LAC TO 8 MILES NORTH OF WESTFIELD...OR ALONG A LINE EXTENDING FROM APPLETON TO 12 MILES WEST OF WAUTOMA...AND MOVING SOUTHEAST AT 65 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... MONTELLO AND PRINCETON BY 705 AM CDT... RIPON AND GREEN LAKE BY 710 AM CDT... ROSENDALE BY 715 AM CDT... NORTH FOND DU LAC...MARKESAN...FOND DU LAC AND BRANDON BY 720 AM CDT... OAKFIELD BY 725 AM CDT... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS PARTS OF EAST CENTRAL WISCONSIN. WAUPACA REPORTED A 59 MPH WIND GUST AT 630 AM. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4396 8955 4366 8954 4365 8820 4394 8823 $$ MBK
4 follow-up statements
000 WWUS53 KMKX 301202 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 701 AM CDT SUN JUL 30 2006 WIC039-047-077-301245- /O.CON.KMKX.SV.W.0141.000000T0000Z-060730T1245Z/ MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI- 701 AM CDT SUN JUL 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR FOND DU LAC...GREEN LAKE AND MARQUETTE COUNTIES... AT 701 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF PIPE TO 9 MILES NORTH OF RIPON TO 7 MILES WEST OF SPRINGFIELD CORNERS...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTHEAST OF APPLETON TO BERLIN TO 10 MILES EAST OF FRIENDSHIP...MOVING SOUTH AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... HARRISVILLE AND WESTFIELD BY 720 AM CDT... PIPE...RIPON...PRINCETON AND GREEN LAKE BY 725 AM CDT... WEST ROSENDALE BY 730 AM CDT... JOHNSBURG BY 735 AM CDT... PACKWAUKEE AND WIOTA BY 740 AM CDT... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL ACROSS CENTRAL WISCONSIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4396 8955 4366 8954 4365 8820 4394 8823 $$ BB
000 WWUS53 KMKX 301210 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 710 AM CDT SUN JUL 30 2006 WIC039-047-077-301245- /O.CON.KMKX.SV.W.0141.000000T0000Z-060730T1245Z/ MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI- 710 AM CDT SUN JUL 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR FOND DU LAC...GREEN LAKE AND MARQUETTE COUNTIES... AT 710 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF PIPE TO RIPON TO SPRINGFIELD CORNERS...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF OSHKOSH TO RIPON TO 14 MILES EAST OF FRIENDSHIP... MOVING SOUTH AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WIOTA AND WEST ROSENDALE BY 715 AM CDT... PIPE...ROSENDALE...MONTELLO AND FAIRWATER BY 720 AM CDT... JOHNSBURG...PACKWAUKEE...LAGODA AND GLEN OAK BY 725 AM CDT... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL ACROSS CENTRAL WISCONSIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4396 8955 4366 8954 4365 8820 4394 8823 $$ BB
000 WWUS53 KMKX 301221 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 720 AM CDT SUN JUL 30 2006 WIC039-047-077-301245- /O.CON.KMKX.SV.W.0141.000000T0000Z-060730T1245Z/ MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI- 720 AM CDT SUN JUL 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR FOND DU LAC...GREEN LAKE AND MARQUETTE COUNTIES... AT 720 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF PIPE TO WEST ROSENDALE TO HARRISVILLE...OR ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF PLYMOUTH TO RIPON TO 13 MILES SOUTH OF WAUTOMA... MOVING SOUTHEAST AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... TAYCHEEDAH...PEEBLES...LAMARTINE AND CALVARY BY 725 AM CDT... LAGODA...OAKFIELD...MARQUETTE AND BRANDON BY 730 AM CDT... OAK CENTER AND MANCHESTER BY 735 AM CDT... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL ACROSS CENTRAL WISCONSIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4396 8955 4366 8954 4365 8820 4394 8823 $$ BB
000 WWUS53 KMKX 301229 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 728 AM CDT SUN JUL 30 2006 WIC077-301238- /O.CAN.KMKX.SV.W.0141.000000T0000Z-060730T1245Z/ MARQUETTE WI- 728 AM CDT SUN JUL 30 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MARQUETTE COUNTY IS CANCELLED... THE SEVERE SEGMENT OF THE LINE OF STORMS IS EXPECTED TO REMAIN EAST OF MARQUETTE COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4397 8915 4366 8923 4365 8820 4394 8823 $$ WIC039-047-301245- /O.CON.KMKX.SV.W.0141.000000T0000Z-060730T1245Z/ GREEN LAKE WI-FOND DU LAC WI- 728 AM CDT SUN JUL 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR FOND DU LAC AND GREEN LAKE COUNTIES... AT 725 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF PIPE TO LAGODA TO 7 MILES WEST OF PRINCETON...OR ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF PLYMOUTH TO 9 MILES NORTHEAST OF WAUPUN TO 15 MILES SOUTH OF WAUTOMA...MOVING SOUTHEAST AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... CALVARY...OAKFIELD...MOUNT CALVARY AND FAIRWATER BY 735 AM CDT... OAK CENTER...MARQUETTE AND EDEN BY 740 AM CDT... MANCHESTER...ALTO AND MARKESAN BY 745 AM CDT... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4397 8915 4366 8923 4365 8820 4394 8823 $$ BB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:51 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jul 30, 3:51 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 AM CDT SUN JUL 30 2006 .DISCUSSION... MAIN THEME WILL BE HOT AND HUMID THROUGH TUESDAY AND POSSIBLY WEDNESDAY AS NEXT SIGNIFICANT FRONT NOT DUE UNTIL THE MIDDLE OF THE WEEK. IN SHORT TERM...SEVERE MCS IN NORTHERN WISCONSIN RIDING ALONG THE EDGE OF SIGNIFICANT 700 MB CAP. HOWEVER...GFS/NAM/RUC ALL HINT ON ISOLATED STORMS EITHER FROM REMNANTS OF MCS CLIPPING MAINLY NORTHEAST PART OF CWA OR FROM ACCAS BOMBS ON TOP OF CAP. THERE WAS A COUPLE OF ATTEMPTS AT THIS EARLIER IN WESTERN PORTION OF CWA AS SOME 50 DBZ ECHOES DID DEVELOP BRIEFLY WITHIN THE PAST COUPLE OF HOURS. SINCE WARMEST 700 MB TEMPS ARE WEST WENT AHEAD AND LEFT OUT PRECIP FAR WEST AND JUST ISOLATED CENTRAL AND EAST TODAY. ALTHOUGH RADAR LOOKS PRETTY SCARY AS STORMS SURGE SOUTH CURRENTLY...DIFFICULT TO SEE HOW MCS CAN TURN TO FAR SOUTH WITHOUT SUFFERING THE FATE OF THE DEATH CAP WITH +14C OR WARMER AT 700 MB. THUS...EXPECT IT TO RIDE THE ISOTHERMS EAST SOUTHEAST AND STAY JUST NORTH OF CWA. WILL BE A CLOSE CALL THOUGH. WITH SOME EXTRA CLOUD COVER AND LAKE BREEZE LIKELY TODAY WITH WEAK GRADIENT...LEFT COASTAL COUNTIES OUT OF HEAT ADVISORY TODAY BUT WENT AHEAD WITH HEAT ADVISORY THROUGH TUESDAY NIGHT OTHERWISE. EVEN LIMITING DEWPOINTS TO 75 TODAY HAVE SEVERAL HOURS AT OR ABOVE 105 ON THE HEAT INDEX CENTRAL AND WESTERN ZONES. GFS MAV MOS YIELDS 100 DEGREE HEAT ON MONDAY. LOOKING AT 850 MB TEMPERATURE FORECASTS...ESPECIALLY FOR GFS...IT IS DIFFICULT TO SEE HOW WE COULD GET MUCH ABOVE THE MIDDLE 90S DURING THE EVENT. HOWEVER...MODERATE WESTERLY BOUNDARY LAYER FLOW COULD RESULT IN DOWNSLOPE IN THE COASTAL AREAS MONDAY SO WENT AHEAD WITH UPPER 90S BOTH MONDAY AND TUESDAY. ALTHOUGH MAY SEE MORE MIXING OF THE DEWPOINTS IN THE AFTERNOONS MONDAY AND TUESDAY IT SHOULD BE HOTTER AND COVER THE 105 HEAT INDEX FOR AT LEAST SEVERAL HOURS. GFS AND 18Z DGEX ONLY TEASES THE NORTHERN CWA FOR THUNDERSTORMS TUESDAY NIGHT SO HAVE HIGHEST POPS FOR WEDNESDAY AND WENT BELOW GUIDANCE ON POPS TUESDAY NIGHT. SIGNIFICANT COOLING ON TAP FOR LATE WEEK AS 850 MB TEMPS FALL NEARLY 15 C TO ABOUT 10 C FOR THURSDAY AND FRIDAY. GUIDANCE KEEPS TEMPERATURES NEAR CLIMO LEVELS BUT 850 MB TEMPERATURES SUPPORT HIGHS IN THE 70S. FOR NOW WILL ROLL WITH GUIDANCE. && .MKX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 7 AM MONDAY TO 7 AM CDT WEDNESDAY FOR WIZ052- WIZ060-WIZ066-WIZ071-WIZ072. HEAT ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR WIZ046- WIZ047-WIZ051-WIZ056-WIZ057-WIZ058-WIZ059-WIZ062-WIZ063-WIZ064- WIZ065-WIZ067-WIZ068-WIZ069-WIZ070. && MVK/11 - SHORT TERM & AVIATION CRAVEN/02 - LONG TERM
Hazardous weather outlook, Jul 30, 5:00 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 500 AM CDT SUN JUL 30 2006 WIZ046-047-051-052-056>060-062>072-310900- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 500 AM CDT SUN JUL 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS MORNING. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS TO 70 MPH AND LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE AREA UNTIL 9 AM THIS MORNING. SEVERE THUNDERSTORMS ARE MOVING ACROSS NORTHERN WISCONSIN EARLY THIS MORNING. THERE IS A CHANCE THAT SOME OF THESE STRONG THUNDERSTORMS MAY SLIDE INTO SOUTH CENTRAL AND SOUTHEAST WISCONSIN AFTER 6 AM THIS MORNING. HIGH TEMPERATURES TODAY WILL REACH THE 90 TO 96 DEGREE RANGE. THESE HOT TEMPERATURES IN COMBINATION WITH THE EXPECTED HUMIDITY WILL RESULT IN HEAT INDICES REACHING 100 TO 108 DEGREES THIS AFTERNOON...MAINLY WELL AWAY FROM LAKE MICHIGAN. HENCE A HEAT ADVISORY HAS BEEN ISSUED FOR AREAS WELL AWAY FROM LAKE MICHIGAN FOR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HEAT ADVISORY IS IN EFFECT ACROSS THE ENTIRE AREA MONDAY THROUGH TUESDAY NIGHT. DAYTIME TEMPERATURES WILL REACH THE MIDDLE TO UPPER 90S DURING THE DAY...AND REMAIN IN THE MIDDLE TO UPPER 70S AT NIGHT. SOUTHWESTERLY WINDS WILL PREVENT ANY SIGNIFICANT LAKE BREEZE FROM DEVELOPING. THESE TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES IN THE 100 TO 110 DEGREE RANGE ON MONDAY AND TUESDAY. INCREASING CLOUDS ARE EXPECTED TO COOL TEMPERATURES SLIGHTLY ON WEDNESDAY...HOWEVER SIGNIFICANT COOLING IS NOT EXPECTED UNTIL WEDNESDAY NIGHT AND THURSDAY AFTER A COOL FRONT MOVES THROUGH THE REGION. THERE IS A CHANCE THAT THUNDERSTORMS WILL ACCOMPANY THIS COOL FRONT FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. LMZ643>646-665-310900- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 500 AM CDT SUN JUL 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS MORNING. THE PRIMARY THREATS WILL BE LARGE HAIL AND WIND GUSTS TO 60 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. MBK
In the hours before
Special weather statement, Jul 30, 6:45 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 645 AM CDT SUN JUL 30 2006 WIZ046-047-051-052-056>060-062>072-301230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 645 AM CDT SUN JUL 30 2006 ...SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT FOR MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 9 AM CDT... SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT UNTIL 900 AM CDT FOR MARQUETTE...GREEN LAKE...FOND DU LAC...SAUK...COLUMBIA...DODGE... WASHINGTON...IOWA...DANE...JEFFERSON...WAUKESHA...LAFAYETTE... GREEN...ROCK...WALWORTH...RACINE...AND KENOSHA COUNTIES. AT 645 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO SEPARATE LINES OF STRONG TO SEVERE THUNDERSTORMS ACROSS NORTHERN AND CENTRAL WISCONSIN. ONE LINE EXTENDED FROM WISCONSIN RAPIDS TO NEW LONDON TO NEAR GREEN BAY. ANOTHER LINE EXTENDED FROM NEAR CHIPPEWA FALLS TO MEDFORD. THESE STORMS WERE MOVING SOUTHEAST AROUND 35 MPH. THE FIRST LINE OF STORMS IS EXPECTED TO ENTER MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES BETWEEN 700 AM AND 730 AM CDT. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS TO 60 MPH...DIME SIZED HAIL...FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS THROUGH MID-MORNING AS THEY PROGRESS INTO SOUTHERN WISCONSIN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS MORNING FOR POSSIBLE WARNINGS AND STATEMENTS. BB
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 4:41 AM CDT | Heat Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 71 hr |
| Jul 30, 7:14 AM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 76 min |
| Jul 30, 7:17 AM CDT | Special Marine Warning | MKX | 88 min | |
| Jul 30, 7:31 AM CDT | Severe Thunderstorm Warning | MKX | Dodge | 59 min |
| Jul 30, 7:40 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 29 min |
| Jul 30, 7:52 AM CDT | Severe Thunderstorm Warning | MKX | Washington | 53 min |
| Jul 30, 7:57 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 29 min |
| Jul 30, 8:06 AM CDT | Tornado Warning | MKX | Columbia | 15 min |
| Jul 30, 8:09 AM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 51 min |
| Jul 30, 8:14 AM CDT | Special Marine Warning | MKX | 61 min | |
| Jul 30, 8:17 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 73 min |
| Jul 30, 8:26 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 64 min |
| Jul 30, 8:33 AM CDT | Special Marine Warning | MKX | 87 min | |
| Jul 30, 9:35 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 40 min |
| Jul 30, 9:55 AM CDT | Special Marine Warning | MKX | 50 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.